, Volume 24, Issue 4, pp 503-510
Date: 17 Apr 2012

Lie ideals and generalized (α, β)-derivations of *-prime rings

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Let (R, *) be a 2-torsion free *-prime ring with involution *, L ≠ 0 be a square closed *-Lie ideal of R and α, β automorphisms of R commuting with *. An additive mapping F: RR is called a generalized (α, β)-derivation on R if there exists an (α, β)-derivation d such that F(xy) = F(x)α(y) + β(x)d(y) holds for all \({x, y \in R}\) . In the present paper, we shall show that \({L\subseteq Z(R)}\) such that R is a *-prime ring admits a generalized (α, β)-derivation satisfying several conditions, but associated with an (α, β)-derivation commuting with *.

N. Rehman’s research is supported by UGC, India, Grant No. 36-8/2008(SR).